domestic-supply
        
sarms.forsale
bannednutrition
        
napsgear
Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Accutane - what side effects have you guys noticed?

  1. #11

  2. #12
    1. No issues with mood.
    2. No issues with hair thinning.

    Like everyone else, I have the dry and cracked lips. I have to use lots of lip balm. My prescribe dosage is 40mg 2x per day. I am on Week 11 of a 5 month course.

    My face used to be super oily and shinny since I was a teenager. Since week 4 the oil has really subsided and the skin on my face is no longer always glossy and oily. I had a small breakout on my neck on week 2-3 but now my skin looks great. I started TRT a year ago and I got a lot of acne on my chest and shoulders. And as of week 6 I have not had any more breakouts on my chest. So, so far so good. Hope this helps.

  3. #13
    I was treated with accutane for a period of 9 months 4 time in my life. Here are the side effects :

    - depression
    - fragile skin (like paper, and sometimes last after treatment)
    - dry eyes lips
    - damages liver and other organs depending on the dosage
    - hair loss
    - bones density disorder
    - SHBG levels very high while on treatment and significantly lower than normal after treatment

    This drug was created to treat cancer at the first place. After they decided to expand the usage to make more profit out of it. That's it.

    I have now very low SHBG Levels. If any of you has a solution to recover my normal levels I would like to hear it. I'm thinking about "Proviron" who might be of help.
    And which is not liver toxic.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •